MAUDE Adverse Event Report: ZIMMER DENTAL BALL ABUT 3.5 MM 6 MM CUF F; DENTAL ABUTMENT

ZIMMER DENTAL BALL ABUT 3.5 MM 6 MM CUF F; DENTAL ABUTMENT
Model Number BAC6
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the screw part of the abutment fractured in the patient's mouth.The broken screw inside the implant couldn¿t be retrieved so doctor abandoned the implant and is placing one right beside.
 
Additional Manufacturer Narrative
Zimvie complaint (b)(4).Patient identifier is not provided / unknown.Patient age is not provided / unknown.Patient weight is not provided / unknown.Date of event is not provided / unknown.Tsvtb8, imp,tsv,3.7,8,mtx,mg, lot number 1244785.Therapy date unknown / not provided.Initial reporter¿s title is not provided / unknown.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.The reported device was not returned for investigation.The reported event was non-verifiable with the information provided.Based on the evaluation, the device malfunction could not be verified.However, there is no existing nonconformance/capa/hhe/d/ie/product holds against the reported devices that could cause or contribute to the reported event.Monthly post market trending review identified no actionable trends or corrective actions for the reported event or devices.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming product.Therefore, based on the available information, the product was within specifications and likely conforming when it left zimvie.Dhr review was completed for the subject lot number.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot number was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.A definitive root cause could not be identified.No further investigation and no immediate capa/hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimvie will continue to monitor for trends.
 
Event or Problem Description
No additional or corrected information to report.

Brand Name
BALL ABUT 3.5 MM 6 MM CUF F
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16121847
Report Number0002023141-2023-00090
Device Sequence Number6382862
Product Code DZE
UDI-Device Identifier00889024014183
UDI-Public(01)00889024014183(17)230710(10)2018070615
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K011028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/10/2023
Device Model NumberBAC6
Device Catalogue NumberBAC6
Device Lot Number2018070615
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2022
Supplement Date Received by Manufacturer04/14/2023
Initial Report FDA Received Date01/09/2023
Supplement Report FDA Received Date05/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT, SEE NARRATIVE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose